# SDR AALA2019062099014

- Difficulty date: June 17, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 11,844 hours, 4,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 784583
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  EPSU SYSTEM TEST FAILED. REPLACED EPSU BATTERY PER AMM 33-51-38 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
